# SDR 2A6D20201021001

- Difficulty date: October 16, 2020
- Submitted: October 21, 2020
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N4497Y
- Make and model: Snias AS350B3
- Aircraft serial: 4497
- Aircraft time: 5,357 hours, 10,401 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 2,934 hours, 5,346 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 350A2113592021
- Condition: Corroded
- Location: Zone 100
- Part time: 5,357 hours, 10,401 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON LT AND RT FLOOR EDGING THAT WILL REQUIRE REPAIRS.
